Translator Disclaimer
June 2018 Coefficient estimates of analytic endomorphisms of the unit disk fixing a point with applications to concave functions
Rintaro Ohno, Toshiyuki Sugawa
Kyoto J. Math. 58(2): 227-241 (June 2018). DOI: 10.1215/21562261-2017-0015

Abstract

In this article, we discuss the coefficient regions of analytic self-maps of the unit disk with a prescribed fixed point. As an application, we solve the Fekete–Szegő problem for normalized concave functions with a pole in the unit disk.

Citation

Download Citation

Rintaro Ohno. Toshiyuki Sugawa. "Coefficient estimates of analytic endomorphisms of the unit disk fixing a point with applications to concave functions." Kyoto J. Math. 58 (2) 227 - 241, June 2018. https://doi.org/10.1215/21562261-2017-0015

Information

Received: 11 December 2015; Accepted: 17 June 2016; Published: June 2018
First available in Project Euclid: 9 June 2017

zbMATH: 06896954
MathSciNet: MR3799702
Digital Object Identifier: 10.1215/21562261-2017-0015

Subjects:
Primary: 30C45

Rights: Copyright © 2018 Kyoto University

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.58 • No. 2 • June 2018
Back to Top